Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sore stomach and blotches on the face after taking Dayquill. Allergy? Had a hernia surgery on belly button

I ve been sick for a few days do I ve been taking DayQuil then I got a sore stomach all day and started to get like blood pimple like blotches on my face. I also had a few beer the night before I took DayQuil. Is this an allergic reaction . I also had a hernia operation on my belly button last year could this have something to do with my pain
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it can be due to taking DayQuil or the antibiotics and pain killers use during surgery.Antibiotics and painkillers containing paracetamol can also cause these.
any way if your medicines are off you just take antiallergics
tab fexofenadine once a day for 3 week
can apply anti allergic creams and calamine on effected part
take lot of warm water
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor